Directed convex subgroups of ordered groups
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 13 (1973) no. 1, pp. 39-46
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1973_13_1_a3,
author = {Rach\r{u}nek, Ji\v{r}{\'\i}},
title = {Directed convex subgroups of ordered groups},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {39--46},
year = {1973},
volume = {13},
number = {1},
mrnumber = {0357273},
zbl = {0292.06005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1973_13_1_a3/}
}
Rachůnek, Jiří. Directed convex subgroups of ordered groups. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 13 (1973) no. 1, pp. 39-46. http://geodesic.mathdoc.fr/item/AUPO_1973_13_1_a3/